Finally! My feet are returning back to normal. Getting off the B vitamins helped within a months time. Started taking Benfotiamine, a lipid-soluble form of thiamine (vitamin B-1). I have been taking if for about 3 weeks, 600 Mils, a day. I now have feeling in my feet again!
I had PN BAD in both feet. After several tests doc told me to stop the B vitamins. B6 in excess can cause PN. I quit the B vitamins and started taking Benfotiamine and after a month my feel are returning to normal! I can finally feel my feet and the tingling is almost gone. Thank goodness!!!!
Some people cannot metabolize B6 efficiently. I'd quit taking them asap.
My mum had severe pain, pins and needles, numbing, throbbing and tingling in her feet whenever she would try to sleep for about 20 years. I wanted to help her, so I looked it up online and found that vitamin b1 would help. Within a few days of supplementing with 1 vitamin b1 100mg capsule daily her pain is gone and she sleeps much better.
The peer reviewed studies found on pubmed.org clearly indicate benfotiamine's superiority over regular thiamine (B-1) for treatment of neuropathy. They also indicate a dose of 300 mg twice per day (total of 600mg) was more effective than half of that dose.